(t-)orthogonality in p-adic Banach spaces
Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 61-71.
@article{AMBP_1995__2_1_61_0,
     author = {Borrey, Sabine},
     title = {($t$-)orthogonality in $p$-adic Banach spaces},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {61--71},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.20},
     zbl = {0834.46061},
     mrnumber = {1342805},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.20/}
}
Sabine Borrey. ($t$-)orthogonality in $p$-adic Banach spaces. Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 61-71. doi : 10.5802/ambp.20. https://ambp.centre-mersenne.org/articles/10.5802/ambp.20/

[1] Borrey, S. : Weakly c'-compact subsets of non-archimedean Banach spaces over a spherically complete field. Collect. Math. (Univ. de Barcelona) 40, 1, 31-53. (1989) | MR 1078090 | Zbl 0706.46060

[2] Borrey, S. : On the Krein-Milman theorem in vector spaces over a non-archimedean valued field K. Indag. Mathem., N.S., 1 (2), 169-178. (1990) | MR 1060824 | Zbl 0755.46043

[3] Borrey, S. : Weak c'-compactness in (strongly) polar Banach spaces over a non-archimedean, densely valued field. Lecture Notes in pure and applied Mathematics, Vol. 137, entitled P-adic functional analysis and edited by J.M. Bayod, J. Martinez-Maurica and N. De grande-De Kimpe, 31-46. (1992) | MR 1152567 | Zbl 0787.46066

[4] Borrey, S. : Non-archimedean Banach spaces over trivially valued fields. P-adic functional analysis, Editorial Universidad de Santiago, Chile, 17 - 31. (1994)

[5] Borrey, S. and Schikhof, W.H. : Weak and strong c-compactness in non- archimedean banach spaces. Simon Stevin, a quarterly journal of Pure and applied Mathematics, Vol. 67 (1993), Supplement. (1993) | MR 1286243 | Zbl 0812.46077

[6] N. De Grande-De Kimpe, and C. Perez-Garcia, : Weakly closed subspaces and the Hahn-Banach extension property in p-adic analysis. Proc. of the Kon. Ned. Akad. v. Wetenschappen, A 91 (3), 253-261. (1988) | MR 964832 | Zbl 0678.46055

[7] N. De Grande-De Kimpe, C. Perez-Garcia, and W.H. Schikhof, : P-adic t-frames and (FM) spaces. Canadian Math. Bull., Vol. 35 (4), 475 - 483. (1992) | MR 1191506 | Zbl 0782.46058

[8] Schikhof, W.H. : Weak c'-compactness in p-adic Banach spaces. Report 8648, Dep. of Math., Catholic University, Toemooiveld, 6525 ED Nijmegen, The Netherlands. (1986) | MR 1103817

[9] Schikhof, W.H. : Locally convex spaces over non-spherically complete valued fields. Bull. Soc. Math. Belg., Série B, 38, 187-244. (1986) | MR 871313 | Zbl 0615.46071

[10] Schikhof, W.H. : A complementary variant of c'-compactness in p-adic functional analysis. Report 8647, same address as [8]. (1986)

[11] A.C.M. Van Rooij, : Notes on p-adic Banach spaces, I - V. Report 7633, same address as [8]. (1976)

[12] A.C.M. Van Rooij, : Non-archimedean functional analysis. Pure and applied Mathematics, A program of Monographs, Textbooks and lecture notes, Marcel Dekker Inc. (1978) | MR 512894 | Zbl 0396.46061